# SDR C2XA10TY090

- Difficulty date: June 16, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 19,102 hours, 10,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14551281002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C CURRENTLY IN C-CHECK WHEN INSPECTION FOUND THE RT FLOOR SILL CORRODED FROM FR 48 TO FR 52.  MAINTENANCE REMOVED AND REPLACED THE FLOOR SILL IAW EMB 145XR SRM 51-40-02;09, 51-20-03 AND CPM 51-21-07.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
